Patient :This may seem strange...about 4 years ago I had an abortion. Since then I've had dark spots all over my face & my once beautiful, healthy hair is so continuously dry ive had to finally just cut it all off. Could This be caused by a hormonal imbalance? I've read that your body goes back to normal after a time but I still have these dark spots, they're actually spreading still & it's been 4 years.
Thanks for the query.
The dark spots on the face and change in the hair texture could not be likely due to the abortion that you had 4 years back.
There can be a hormonal imbalance that has happened recently causing the changes. In case you are on birth control pills, even that could be a cause.You will have a to see a gynecologist for an examination and get investigations done to rule out hormonal imbalance, polycystic ovaries, uterine infections, thyroid disorders, and liver disorders that can lead to the problem.
In case there is nothing relevant in the tests, you can consult a cosmetologist for an opinion. Drink plenty of water and avoid oily food. Vitamin E and Vitamin A supplements will help you.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.